MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon became entrapped on the guidewire.A 3.0mm x 100mm x 150cm coyote balloon catheter and a savion flx guidewire were selected for use for a peripheral intervention procedure of the right anterior tibial artery.During the procedure while inside the patient, the coyote balloon became stuck on the savion flx guidewire.Both devices were removed from the body together as a system and were then able to be separated.It was then observed that there was a kink on the guidewire at the point where the balloon was stuck.The procedure was completed using a new coyote balloon catheter and savion flx guidewire.There were no patient complications reported and the patient's status post procedure was fine.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8409903
Report Number2134265-2019-02294
Device Sequence Number420351
Product Code DQY
UDI-Device Identifier08714729796565
UDI-Public08714729796565
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number24704
Device Catalogue Number24704
Device Lot Number22868815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1